# SDR DALA2016112309219

- Difficulty date: August 11, 2014
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 74,945 hours, 34,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PAX CABIN FLOOR SUPPORT -Y765 BETWEEN FRAMES 66+5" TO 70.  REPLACED THE FLOOR SUPPORT IAW SRM.
